STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531G316 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
07/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
Event or Problem Description
It was reported patient's right knee was revised due to instability.A 3x16 cs insert and 3 cr femur were revised to a 3x19 ts insert, 3 ts femur, 100mm stem, 4 augments, and a new patellar implant.